Jump to content
Acne.org Community
Sign in to Follow  
  • entry
    1
  • comments
    0
  • views
    283

The Beginning

Sign in to Follow  
MissWilliamson

129 views

In one month, i will be started accutane. I am worried about the side effects, but i know the process will be worth it. Here is a little background of mysef...... I used to have flawless skin, and i would panic over the sight of one ( yes one!) small pimple. However, in the past 9 months, my face has become engulfed in breakouts. Not only are they covering my entire face but i have numerous cysts forming. I have tried everything from sulfameth/trimethhoprim to spironolactone in hopes of clearing this sudden acne attack. Nothing helps. I have finally resorted to accutane. My confidence levels have dropped and i will do anything to avoid social events because of my acne. Keep your fingers crossed that acutane saves my face!

Sign in to Follow  


0 Comments


Recommended Comments

There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×